| Catalog Number |
21-7411-51 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that during the infusion, the patient contacted the care team to report that the pump administering remodulin displayed a ¿system fault¿ alarm.The patient promptly transitioned to her backup pump to ensure uninterrupted infusion.There was patient involvement, but no harm reported.
Additional Manufacturer Narrative
H6: codes were updated.No device was received for investigation.Therefore, the reported complaint is unable to be confirmed.If the device is received, the investigation will be re-opened for further evaluations.Based on the review of the service history and information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.No event history log provided.